# SDR IPXA2015042188254

- Difficulty date: April 7, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA765219
- Condition: Cracked
- Location: Bs 1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, INTERCOSTAL CRACKED IN CAC CEILING, RT SIDE REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG ADA 7652 AND SRM 51-31-01, MINOR.
